Kodai Mathematical Journal

$1$-type submanifolds of the complex projective space

Ivko Dimitrić

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 14, Number 2 (1991), 281-295.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039399

Digital Object Identifier
doi:10.2996/kmj/1138039399

Mathematical Reviews number (MathSciNet)
MR1123421

Zentralblatt MATH identifier
0753.53033

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C40: Global submanifolds [See also 53B25]

Citation

Dimitrić, Ivko. $1$-type submanifolds of the complex projective space. Kodai Math. J. 14 (1991), no. 2, 281--295. doi:10.2996/kmj/1138039399. https://projecteuclid.org/euclid.kmj/1138039399


Export citation

References

  • [1] CECIL, T., Geometric applications of critical point theory to submanifolds of com-plex projective space, Nagoya Math. J. 55 (1974), 5-31.
  • [2] CHEN, B. Y., C#-Submanifolds of a Kaehler manifold, I, J. Differential Geometr 16 (1981) 305-322.
  • [3] CHEN, B. Y., Total Mean Curvature and Submanifolds of Finite Type, Worl Scientific, Singapore 1984.
  • [4] CHEN, B. Y. AND OGIUE, K., On totally real submanifolds, Trans. Amer. Math Soc. 193 (1974), 257-266.
  • [5] EJIRI, N., Calabi lifting and surface geometry in S4, Tokyo J. Math. 9 (1986), 297-324
  • [6] GAUCHMAN, H., Pinching theorems for totally real minimal submanifolds of CPn (c) , Tohoku Math. J. 41 (1989), 249-257
  • [7] LUDDEN, G., OKUMURA, M. AND YANO, K., A totally real surface in CP2 that i not totally geodesic, Proc. Amer. Math. Soc. 53 (1975), 186-190.
  • [8] MARTINEZ, A. AND ROS, A., On real hypersurfaces of finite type of CPm, Koda Math. J. 7 (1984) 304-316.
  • [9] NAITOH, H., Totally real parallel submanifoldsin Pn(C), Tokyo J. Math. 4 (1981), 279-306
  • [10] Ros, A., Spectral geometry of CR-mimmal submanifoldsin the complex projectiv space, Kodai Math. J. 6 (1983) 88-99.
  • [11] Ros, A., On spectral geometry of Kaehler submanifolds, J. Math. Soc. Japan 3 (1984), 433-447.
  • [12] OPOZDA, B., On totally real surfaces with parallel mean curvature vector, Bull Soc. Math. Belg. 40 (1988), 2, Ser B, 207-244.
  • [13] SAKAMOTO, K., Planar geodesic immersions, Tohoku Math. J. 29 (1977) 25-56
  • [14] TAI, S. S., Minimum imbeddings of compact symmetric spaces of rank one, J. Differential Geometry, 2 (1968) 55-66
  • [15] TAKAHASHI, T., Minimal immersions of Riemannian manifolds, J. Math. Soc Japan, 18 (1966) 380-385.
  • [16] URBANO, F., Totally real minimal submanifolds of a complex projective space, Proc. Amer. Math. Soc. 93 (1985), 332-334